# SDR AWXA9700098

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Wing/Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND RT UPPER WING TO BODY DRAG ANGLE AND RT LOWER WING TO BODY DRAG ANGLE CRACKED. FABRICATED, ALODINED AND PRIMED REPAIR PARTS AND INSTALLED PER SRM 51-30-02.
